# SDR UALA2013021200836

- Difficulty date: February 11, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 68,461 hours, 9,784 cycles
- Engine: Pwa PW40903
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Stuck
- Location: Nr 3 Comm Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 COMM PANEL TRANSMITTER SWITCH STICKS.  REPLACED AMU, CHECKED OKAY.
